# SDR AALA202011039009

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 77,628 hours, 9,831 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAV 3F-2R SMOKE DETECTOR ALARM ACTIVATED, CREW CONFIRMED NO SMOKE OR FIRE PRESENT.  ACCOMPLISHED FIM 26-14-00 FOR SMOKE DETECTOR.  OPERATIONS CHECK GOOD.
